Export: Introducing a degree of freedom in the family of generalized logarithmic spirals

Roa, Javier and Pelaez Alvarez, Jesus (2016). Introducing a degree of freedom in the family of generalized logarithmic spirals. "Advances in the Astronautical Sciences", v. 158 ; pp. 299-318. ISSN 1081-6003.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM